# SDR TWRA9729

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN (OVERHEAD) D-ZONE, FT LEFT SIDE, INOP.  REPLACED BATTERY PACKAGE, OPS CHECK OK PER 33-51-00.  (M)
